# SDR DALA2025090406566

- Difficulty date: August 26, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 58,877 hours, 41,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON CEILING ABOVE ROW 1 DETACHING FROM CEILING.   RESECURED EXIT SIGN PER B-717 AMM 33-51.  (7354500)
